Alert archive / Alabama / Flash Flood Watches in 2009
Flash Flood Watch 8, NWS Mobile, AL
NWS Mobile, AL issued this flash flood watch at Sep 21, 2009, 4:25 AM CDT for 5 counties in Alabama. It took effect at Sep 21, 2009, 10:00 AM CDT. It was in force for 33 hr.
The area
The counties it named.
The facts
- Issued
- Sep 21, 2009, 4:25 AM CDT (09:25 UTC)
- In effect from
- Sep 21, 2009, 10:00 AM CDT
- Expired
- Sep 22, 2009, 7:00 PM CDT
- In force
- 33 hr
- Issued by
- NWS Mobile, AL
- Flood severity
- None
Counties Choctaw County, AL, Clarke County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 9.4 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2060 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 720 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS64 KMOB 210925 FFAMOB URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE MOBILE AL 425 AM CDT MON SEP 21 2009 ...FLASH FLOOD WATCH IN EFFECT FROM 10 AM CDT THIS MORNING THROUGH THIS EVENING... .DOPPLER WEATHER RADAR PRECIPITATION ESTIMATES ALONG WITH SURFACE OBSERVATIONS INDICATE THAT 4 TO 8 INCHES OF RAIN HAS FALLEN OVER PORTIONS OF THE INTERIOR OF SOUTHWEST ALABAMA OVER THE LAST SEVEN DAYS. DUE TO THIS RAINFALL...SOIL MOISTURE IS HIGH AND ADDITIONAL RAINFALL COULD RESULT IN NUMEROUS OCCURRENCES OF FLOODING OVER LOWER LYING ROADS AND ACROSS AREAS THAT NORMALLY HAVE PROBLEMS WITH DRAINAGE OF STORM WATER DURING HEAVY RAIN EPISODES. ALZ051>055-211730- /O.NEW.KMOB.FF.A.0008.090921T1500Z-090922T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE 425 AM CDT MON SEP 21 2009 ...FLASH FLOOD WATCH IN EFFECT FROM 10 AM CDT THIS MORNING THROUGH THIS EVENING... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF SOUTH CENTRAL ALABAMA AND SOUTHWEST ALABAMA...INCLUDING THE FOLLOWING AREAS...IN SOUTH CENTRAL ALABAMA...MONROE AND WILCOX. IN SOUTHWEST ALABAMA... CHOCTAW...CLARKE AND WASHINGTON. * FROM 10 AM CDT THIS MORNING THROUGH THIS EVENING * A SERIES OF DISTURBANCES...HIGH IN THE ATMOSPHERE...ARE FORECAST TO MOVE NORTHEAST ACROSS THE DEEP SOUTH AND INTERACT WITH A MOIST AIR MASS THAT HAS BEEN IN PLACE FOR DAYS. THE FORECAST CALLS FOR THE POTENTIAL OF HEAVY RAIN TO DEVELOP THROUGH THE COURSE OF THE DAY OVER THE INTERIOR OF SOUTHWEST ALABAMA. LATEST FLASH FLOOD GUIDANCE SUGGESTS THAT 2 TO 2.3 INCHES IS ALL THAT IS NEEDED TO FALL IN A ONE HOURS PERIOD TO CREATE POTENTIAL FLOODING PROBLEMS OVER THE WATCH AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
5 follow-up statements
000 WGUS64 KMOB 211708 FFAMOB FLOOD WATCH NATIONAL WEATHER SERVICE MOBILE AL 1208 PM CDT MON SEP 21 2009 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING FOR PORTIONS OF INTERIOR SOUTHWEST ALABAMA... .DOPPLER WEATHER RADAR PRECIPITATION ESTIMATES ALONG WITH SURFACE OBSERVATIONS INDICATE THAT 4 TO 8 INCHES OF RAIN HAS FALLEN OVER PORTIONS OF THE INTERIOR OF SOUTHWEST ALABAMA OVER THE LAST SEVEN DAYS. DUE TO THIS RAINFALL...SOIL MOISTURE IS HIGH AND ADDITIONAL RAINFALL COULD RESULT IN NUMEROUS OCCURRENCES OF FLOODING OVER LOWER LYING ROADS AND ACROSS AREAS THAT NORMALLY HAVE PROBLEMS WITH DRAINAGE OF STORM WATER DURING HEAVY RAIN EPISODES. ALZ051>055-220300- /O.CON.KMOB.FF.A.0008.000000T0000Z-090922T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE 1208 PM CDT MON SEP 21 2009 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF SOUTH CENTRAL ALABAMA AND SOUTHWEST ALABAMA... INCLUDING THE FOLLOWING AREAS...IN SOUTH CENTRAL ALABAMA... MONROE AND WILCOX. IN SOUTHWEST ALABAMA...CHOCTAW...CLARKE AND WASHINGTON. * UNTIL 10 PM CDT THIS EVENING * A SERIES OF DISTURBANCES ARE FORECAST TO MOVE NORTHEAST ACROSS THE DEEP SOUTH AND INTERACT WITH A MOIST AIR MASS THAT HAS BEEN IN PLACE FOR DAYS. THE FORECAST CALLS FOR THE POTENTIAL OF HEAVY RAIN TO DEVELOP THROUGH THE AFTERNOON AND EARLY EVENING OVER THE INTERIOR OF SOUTHWEST ALABAMA. THE LATEST FLASH FLOOD GUIDANCE SUGGESTS THAT AS LITTLE AS 2 INCHES IS ALL THAT IS NEEDED TO FALL IN A ONE HOUR PERIOD TO CREATE POTENTIAL FLOODING PROBLEMS OVER THE WATCH AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
000 WGUS64 KMOB 212059 FFAMOB URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE MOBILE AL 359 PM CDT MON SEP 21 2009 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING FOR PORTIONS OF INTERIOR SOUTHWEST ALABAMA... .RADAR PRECIPITATION ESTIMATES AND SURFACE OBSERVATIONS INDICATE THAT 4 TO 8 INCHES OF RAIN HAS FALLEN OVER PORTIONS OF THE INTERIOR OF SOUTHWEST ALABAMA OVER THE LAST SEVEN DAYS. THIS RAINFALL HAS SATURATED THE GROUND AND WITH ADDITIONAL RAINFALL EXPECTED IN PORTIONS OF NORTHERN ALABAMA BRING SOME RISK OF NUMEROUS OCCURRENCES OF FLOODING ESPECIALLY ON LOW LYING ROADS AND IN AREAS HAVING FREQUENT PROBLEMS WITH STORM DRAINAGE DURING HEAVY RAIN EVENTS. ALZ051-054-220500- /O.EXT.KMOB.FF.A.0008.000000T0000Z-090923T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CHOCTAW-WILCOX- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CAMDEN... PINE HILL 359 PM CDT MON SEP 21 2009 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH TUESDAY EVENING... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * PORTIONS OF SOUTH CENTRAL ALABAMA AND SOUTHWEST ALABAMA... INCLUDING THE FOLLOWING AREAS...IN SOUTH CENTRAL ALABAMA... WILCOX. IN SOUTHWEST ALABAMA...CHOCTAW. * THROUGH TUESDAY EVENING * A WEAK FRONT WILL MOVE INTO THE MISSISSIPPI VALLEY AND INTERACT WITH A MOIST AIR MASS THAT HAS BEEN IN PLACE FOR DAYS. HEAVY RAIN WILL DEVELOP OVER THE INTERIOR OF SOUTHWEST ALABAMA. THE LATEST FLASH FLOOD GUIDANCE INDICATES A RAINFALL RATE MINIMUM OF 2 INCHES PER HOUR IS LIKELY TO BRING FLOODING PROBLEMS IN THE WATCH AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ ALZ052-053-055-220300- /O.CON.KMOB.FF.A.0008.000000T0000Z-090922T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WASHINGTON-CLARKE-MONROE- INCLUDING THE CITIES OF...CHATOM...MILLRY...JACKSON... THOMASVILLE...GROVE HILL...HOMEWOOD...MONROEVILLE 359 PM CDT MON SEP 21 2009 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF SOUTH CENTRAL ALABAMA AND SOUTHWEST ALABAMA... INCLUDING THE FOLLOWING AREAS...IN SOUTH CENTRAL ALABAMA... MONROE. IN SOUTHWEST ALABAMA...CLARKE AND WASHINGTON. * UNTIL 10 PM CDT THIS EVENING * A WEAK FRONT WILL MOVE INTO THE MISSISSIPPI VALLEY AND INTERACT WITH A MOIST AIR MASS THAT HAS BEEN IN PLACE FOR DAYS. HEAVY RAIN WILL DEVELOP OVER THE INTERIOR OF SOUTHWEST ALABAMA. THE LATEST FLASH FLOOD GUIDANCE INDICATES A RAINFALL RATE MINIMUM OF 2 INCHES PER HOUR IS LIKELY TO BRING FLOODING PROBLEMS IN THE WATCH AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
000 WGUS64 KMOB 220303 FFAMOB FLOOD WATCH NATIONAL WEATHER SERVICE MOBILE AL 1003 PM CDT MON SEP 21 2009 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING FOR PORTIONS OF INTERIOR SOUTHWEST ALABAMA... .RADAR PRECIPITATION ESTIMATES AND SURFACE OBSERVATIONS INDICATE THAT 4 TO 8 INCHES OF RAIN HAS FALLEN OVER PORTIONS OF THE INTERIOR OF SOUTHWEST ALABAMA OVER THE LAST SEVEN DAYS. THIS RAINFALL HAS SATURATED THE GROUND AND WITH ADDITIONAL RAINFALL EXPECTED IN PORTIONS OF NORTHERN ALABAMA BRING SOME RISK OF NUMEROUS OCCURRENCES OF FLOODING ESPECIALLY ON LOW LYING ROADS AND IN AREAS HAVING FREQUENT PROBLEMS WITH STORM DRAINAGE DURING HEAVY RAIN EVENTS. ALZ052-053-055-220415- /O.EXP.KMOB.FF.A.0008.000000T0000Z-090922T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WASHINGTON-CLARKE-MONROE- INCLUDING THE CITIES OF...CHATOM...MILLRY...JACKSON... THOMASVILLE...GROVE HILL...HOMEWOOD...MONROEVILLE 1003 PM CDT MON SEP 21 2009 ...FLASH FLOOD WATCH HAS EXPIRED... THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTH CENTRAL ALABAMA AND SOUTHWEST ALABAMA HAS EXPIRED. THE HEAVY RAIN HAS MOVED NORTH OF THIS AREA. $$ ALZ051-054-221115- /O.CON.KMOB.FF.A.0008.000000T0000Z-090923T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CHOCTAW-WILCOX- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CAMDEN... PINE HILL 1003 PM CDT MON SEP 21 2009 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF SOUTH CENTRAL ALABAMA AND SOUTHWEST ALABAMA... INCLUDING THE FOLLOWING AREAS...IN SOUTH CENTRAL ALABAMA... WILCOX. IN SOUTHWEST ALABAMA...CHOCTAW. * THROUGH TUESDAY EVENING * A WEAK FRONT WILL MOVE INTO THE MISSISSIPPI VALLEY AND INTERACT WITH A MOIST AIR MASS THAT HAS BEEN IN PLACE FOR DAYS. HEAVY RAIN WILL DEVELOP OVER THE INTERIOR OF SOUTHWEST ALABAMA. THE LATEST FLASH FLOOD GUIDANCE INDICATES A RAINFALL RATE MINIMUM OF 2 INCHES PER HOUR IS LIKELY TO BRING FLOODING PROBLEMS IN THE WATCH AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
000 WGUS64 KMOB 221046 FFAMOB FLOOD WATCH NATIONAL WEATHER SERVICE MOBILE AL 546 AM CDT TUE SEP 22 2009 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING FOR PORTIONS OF INTERIOR SOUTHWEST ALABAMA... .RADAR PRECIPITATION ESTIMATES AND SURFACE OBSERVATIONS INDICATE THAT 4 TO 8 INCHES OF RAIN HAS FALLEN OVER PORTIONS OF THE INTERIOR OF SOUTHWEST ALABAMA OVER THE LAST SEVEN DAYS. THIS RAINFALL HAS SATURATED THE GROUND. THUNDERSTORMS ARE EXPECTED TO INCREASE IN AREAL COVERAGE TODAY WITH THE POTENTIAL FOR HEAVY RAIN AND POSSIBLE FLOODING. ALZ051-054-221900- /O.CON.KMOB.FF.A.0008.000000T0000Z-090923T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CHOCTAW-WILCOX- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CAMDEN... PINE HILL 546 AM CDT TUE SEP 22 2009 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF SOUTH CENTRAL ALABAMA AND SOUTHWEST ALABAMA... INCLUDING THE FOLLOWING AREAS...IN SOUTH CENTRAL ALABAMA... WILCOX. IN SOUTHWEST ALABAMA...CHOCTAW. * THROUGH THIS EVENING * ALTHOUGH A LINE OF THUNDERSTORMS HAS WEAKENED OVER THE MISSISSIPPI RIVER DELTA...AN OLD SURFACE OUTFLOW BOUNDARY FROM THESE DECAYED STORMS WILL LIKELY MIGRATE EASTWARD INTO THE WESTERN PORTIONS OF THE FORECAST AREA THROUGH THE COURSE OF THE DAY. THIS BOUNDARY...ALONG WITH THE PASSAGE OF DISTURBANCES HIGH IN THE ATMOSPHERE...WILL SERVE AS A FOCUS FOR ADDITIONAL THUNDERSTORM DEVELOPMENT. HEAVY RAINS ARE ANTICIPATED IN THE STRONGER STORMS. THE LATEST FLASH FLOOD GUIDANCE INDICATES A RAINFALL RATE MINIMUM OF 2 INCHES PER HOUR IS LIKELY TO BRING FLOODING PROBLEMS TO THE WATCH AREA. THERE IS SOME RISK OF NUMEROUS OCCURRENCES OF FLOODING... ESPECIALLY ON LOW LYING ROADS AND IN AREAS THAT HAVE FREQUENT PROBLEMS WITH STORM WATER DRAINAGE DURING HEAVY RAIN EVENTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
000 WGUS64 KMOB 221758 FFAMOB FLOOD WATCH NATIONAL WEATHER SERVICE MOBILE AL 1258 PM CDT TUE SEP 22 2009 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING FOR PORTIONS OF INTERIOR SOUTHWEST ALABAMA... .RADAR PRECIPITATION ESTIMATES AND SURFACE OBSERVATIONS INDICATE THAT 4 TO 8 INCHES OF RAIN HAS FALLEN OVER PORTIONS OF THE INTERIOR OF SOUTHWEST ALABAMA OVER THE LAST SEVEN DAYS. THIS RAINFALL HAS SATURATED THE GROUND. ANY ADDITIONAL THUNDERSTORM DEVELOPMENT THIS AFTERNOON WILL RESULT IN THE POTENTIAL FOR FLOODING. ALZ051-054-230000- /O.CON.KMOB.FF.A.0008.000000T0000Z-090923T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CHOCTAW-WILCOX- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CAMDEN... PINE HILL 1258 PM CDT TUE SEP 22 2009 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF SOUTH CENTRAL ALABAMA AND SOUTHWEST ALABAMA... INCLUDING THE FOLLOWING AREAS...IN SOUTH CENTRAL ALABAMA... WILCOX. IN SOUTHWEST ALABAMA...CHOCTAW. * UNTIL 7 PM CDT THIS EVENING * THE PASSAGE OF DISTURBANCES HIGH IN THE ATMOSPHERE ALONG WITH DAYTIME HEATING WILL ALLOW FOR ADDITIONAL THUNDERSTORM DEVELOPMENT THIS AFTERNOON. HEAVY RAINS ARE ANTICIPATED IN THE STRONGER STORMS. THE LATEST FLASH FLOOD GUIDANCE INDICATES A RAINFALL RATE MINIMUM OF 2 INCHES PER HOUR IS LIKELY TO BRING FLOODING PROBLEMS TO THE WATCH AREA. THE RISK IS HIGHEST ON LOW LYING ROADS AND IN AREAS THAT HAVE FREQUENT PROBLEMS WITH STORM WATER DRAINAGE DURING HEAVY RAIN EVENTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this flash flood watch went out at Sep 20, 11:59 PM CDT, 4 hours 26 minutes earlier.
Area forecast discussion, Sep 20, 11:59 PM CDT, 4 hours 26 minutes before
AREA FORECAST DISCUSSION...UPDATE NATIONAL WEATHER SERVICE MOBILE AL 1159 PM CDT SUN SEP 20 2009 .AVIATION 06Z ISSUANCE...VFR CONDITIONS EXPECTED OVERNIGHT AND EARLY MONDAY MORNING. HOWEVER...SOME PATCHY FOG MAY FORM NEAR SUNRISE MONDAY MORNING WHICH COULD REDUCE VISIBILITIES/CIGS BRIEFLY TO MVFR/IFR CONDITIONS. SHOWERS AND THUNDERSTORMS WILL DEVELOP ON MONDAY WHICH MAY CAUSE BRIEF MVFR/IFR CONDITIONS. OTHERWISE...VFR CONDITIONS ARE EXPECTED. /04 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Sep 20, 6:00 AM CDT, 22 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 600 AM CDT SUN SEP 20 2009 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-211200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 600 AM CDT SUN SEP 20 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA...INLAND SOUTHEAST MISSISSIPPI AND THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA... .DAY ONE...TODAY AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS WILL MOVE NORTHERLY OVER THE AREA AGAIN TODAY. A FEW SHOWERS AND STORMS CAPABLE OF PRODUCING BRIEF HEAVY RAIN...SUFFICIENT FOR A QUICK INCH OR MORE OR RAIN THAT MAY CAUSE LOCALIZED PONDING OF WATER IN LOW PLACES AND POOR DRAINAGE AREAS. DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE WEEK...MAINLY EARLY MORNINGS TO EARLY EVENINGS. ISOLATED POCKETS OF HEAVY RAIN WILL CONTINUE TO BE A POSSIBILITY WITH THE RISK FOR LOCALIZED FLOODING OF LOW LYING AND POOR DRAINAGE AREAS...BOTH IN RURAL SETTINGS AND URBAN AREAS. . SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT OFFICIALS AND SPOTTER NETWORKS FOR SEVERE WEATHER IS NOT EXPECTED TO BE REQUIRED.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 21, 9:48 AM CDT | Areal Flood Advisory | MOB | Mobile | 117 min |
| Sep 21, 10:11 AM CDT | Flash Flood Warning | MOB | Mobile | 87 min |
| Sep 21, 10:37 AM CDT | Areal Flood Advisory | MOB | Clarke, Monroe, Wilcox | 3 hr |
| Sep 21, 11:02 AM CDT | River Flood Warning | MOB | Choctaw, Clarke, Washington | 10 days |
| Sep 21, 11:02 AM CDT | River Flood Warning | MOB | Choctaw, Clarke, Washington | 11 days |
| Sep 21, 11:23 AM CDT | Marine Weather Statement | MOB | 4 hr | |
| Sep 21, 4:49 PM CDT | Flash Flood Warning | MOB | Covington | 116 min |
Nearby
Flash Flood Watches in Alabama, 2009Every flash flood watch in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.